Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 12, NWS Caribou, ME

November 10, 20186 counties in Maine

NWS Caribou, ME issued this wind advisory at Nov 10, 2018, 1:52 PM EST for 6 counties in Maine. It took effect at Nov 10, 2018, 2:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2018, 1:52 PM EST (18:52 UTC)
In effect from
Nov 10, 2018, 2:00 PM EST
Expired
Nov 11, 2018, 11:46 AM EST
In force
22 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 6.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2018-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2018-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WWUS71 KCAR 101852
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
152 PM EST Sat Nov 10 2018

MEZ001-002-110300-
/O.UPG.KCAR.HW.A.0004.181111T0500Z-181111T1700Z/
/O.NEW.KCAR.HW.W.0003.181111T0200Z-181111T1700Z/
Northwest Aroostook-Northeast Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
and Mars Hill
152 PM EST Sat Nov 10 2018

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST
SUNDAY...

The National Weather Service in Caribou has issued a High Wind
Warning, which is in effect from 9 PM this evening to noon EST
Sunday. The High Wind Watch is no longer in effect.

* WINDS...West 15 to 25 mph with gusts up to 55 mph.

* TIMING...Late Saturday evening through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ003>006-010-011-015>017-029>032-110300-
/O.UPG.KCAR.HW.A.0004.181111T0500Z-181111T1700Z/
/O.NEW.KCAR.WI.Y.0012.181110T1900Z-181111T1700Z/
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-Southern Piscataquis-
Northern Washington-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, 
Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, 
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
152 PM EST Sat Nov 10 2018

...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect until noon EST Sunday. The High Wind
Watch is no longer in effect.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Late Saturday night through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
465 
WWUS71 KCAR 110241
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
941 PM EST Sat Nov 10 2018

MEZ001-002-111045-
/O.CON.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/
Northwest Aroostook-Northeast Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
and Mars Hill
941 PM EST Sat Nov 10 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

* WINDS...West 15 to 25 mph with gusts up to 55 mph.

* TIMING...Through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ003>006-010-011-015>017-029>032-111045-
/O.CON.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-Southern Piscataquis-
Northern Washington-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, 
Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, 
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
941 PM EST Sat Nov 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
490 
WWUS71 KCAR 110755
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
255 AM EST Sun Nov 11 2018

MEZ001-002-111700-
/O.CON.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/
Northwest Aroostook-Northeast Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
and Mars Hill
255 AM EST Sun Nov 11 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...Through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 55 to 60 mph or more can lead to property damage.

&&

$$

MEZ003>006-010-011-015>017-029>032-111700-
/O.CON.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-Southern Piscataquis-
Northern Washington-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, 
Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, 
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
255 AM EST Sun Nov 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Through Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph to are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$

VJN
920 
WWUS71 KCAR 111646
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1146 AM EST Sun Nov 11 2018

MEZ001-002-111800-
/O.CAN.KCAR.HW.W.0003.000000T0000Z-181111T1700Z/
Northwest Aroostook-Northeast Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
and Mars Hill
1146 AM EST Sun Nov 11 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Caribou has cancelled the High
Wind Warning.

Winds will slowly diminish this afternoon and remain below 
warning criteria.

$$

MEZ003>006-010-011-015>017-029>032-111800-
/O.CAN.KCAR.WI.Y.0012.000000T0000Z-181111T1700Z/
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-Southern Piscataquis-
Northern Washington-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, 
Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, 
Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, 
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
1146 AM EST Sun Nov 11 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Caribou has cancelled the Wind
Advisory.

Winds will slowly diminish this afternoon and remain below 
advisory criteria..

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 10, 1:48 PM EST, 4 minutes earlier.

Area forecast discussion, Nov 10, 1:48 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
148 PM EST Sat Nov 10 2018

.SYNOPSIS...
Low pressure will lift across the area this afternoon then
strengthen as it continues northeast of the region tonight. High
pressure will build south of the area Sunday into Monday. A new
area of low pressure will approach Monday night into Tuesday.
&&

.NEAR TERM /THROUGH SUNDAY/...
130PM Update: Issued Wind Advisory for most of the area and a
High Wind Warning for northern Aroostook. The cold front this
afternoon could produce gusts over 40 mph and take down a few
trees and tree limbs...leading to additional power outages.
Winds will likely remain strong through the evening and have
increased wind gusts during this time period. With some heavy
snow on trees and an unfrozen ground, tree damage leading to
power outages will continue as a concern tonight into Sunday.
The strongest winds in the H925-H850 layer appear later tonight
towards northern Aroostook..with the tightest pressure gradient,
proximity to the low, and steeper low-level lapse
rates...leading to the warning for those northern Aroostook
zones.

Orgnl Disc: Bright banding of radar ref returns are currently
lifting nwrd erly this morn across Cntrl and Ern ptns of the FA
erly this morn, with greatest intensity of precip thru this tm
being obsvd ovr Cntrl and Downeast ptns of the FA, with some
concern that sig intensity of snfl before chgovr to other precip
types may be lmtd across the NW and far NE, perhaps lowering
anticipated sn totals here.

Otherwise, rn or mixed precip will wind down quickly later this
morn across Downeast and Cntrl areas with mid lvl dry slotting
working into this ptn of the FA from the SW. Steady precip
will last longest across the N, into erly aftn, transitioning to
rn at most lctns before tapering into late aftn sct rn/sn shwrs
late this aftn when an occluded front crosses the Rgn.

Otherwise, wind will become the main concern for our FA going
into the ovrngt hrs tngt as sfc low pres conts to intensify to
our N, with 925-850mb winds alf increasing to 50 to 60 kt by
late tngt, with sfc-500m lapse rates becoming more unstable by
then. With this in mind, we have issued a high wind watch for
all of the area, with the best potential of damaging wind gusts
across the N hlf of the FA, particularly across hi trrn, and alg
the hi trrn of the Downeast coast. Sig llvl cold advcn will
result in temps falling below fzg tngt, with any left ovr
untreated wet or slushy road sfcs freezing by late tngt.
&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Powerful low pressure will be lifting northeast of the area Sunday
morning as a strong gradient south of the low, and north of high
pressure in the Mid-Atlantic, brings strong gusty winds to the
region. Wind advisories, and possibly high wind warnings, will
likely be needed across the area early Sunday morning. Northern
areas will be partly cloudy and Downeast mostly sunny on Sunday.
Gusty west winds will continue all day Sunday as the low lifts away.
Winds will then begin to diminish Sunday night as high pressure
builds to our south and skies clear. Clouds will increase on Monday
as high pressure slides east of the region and moisture begins to
approach from a new low developing along the gulf coast. The clouds
will thicken Monday night and precipitation will spread across the
area late at night, probably after midnight. Thickness profiles
indicate precipitation will begin as rain Downeast and snow across
the north.
&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A change to rain may push north with precipitation rain over central
and Downeast areas and snow only in far northern spots by midday
Tuesday. The track remains a bit uncertain, but a changeover to rain
seems likely in all but far northwestern areas by Tuesday evening.
Moderate snow accumulations over the far north may require a winter
weather advisory, with accumulations probably less 4 inches further
south Monday night into Tuesday. The low will intensify and lift
north of the region Tuesday night into Wednesday as yet another
round of very strong gusty west winds comes in behind the
intensifying low to our north. Wednesday will be mostly sunny
Downeast and mostly cloudy with some wrap around snow showers over
the north on Wednesday. Wednesday night will become mostly clear
across the area but remain windy as a very large and strong gradient
continues south of the low. A weak clipper system may then approach
Thursday into thursday night with a chance for a bit of light snow
over the north.
&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: IFR clgs/vsbys in mixed precip or rn this morn will
improve SW to NE across the FA this aftn into tngt, becoming
MVFR across Nrn TAF sites and VFR across Downeast sites by eve.

SHORT TERM: MVFR conditions over the north and VFR conditions
Downeast early Sunday morning should improve to VFR throughout
the area on Sunday. Strong gusty winds may result in low level
turbulance. VFR conditions are expected Sunday night through
Monday. Conditions will low to MVFR then IFR Monday night as
lower clouds and rain and snow move in. IFR conditions are
likely Tuesday into Tuesday night, possibly improving to VFR
Downeast and MVFR over the north late Tuesday night into
Wednesday.
&&

.MARINE...
NEAR TERM: Will cont with current gale wrng, with max wind gusts
of 45kt ovr our outer MZs050-051 occurring ovrngt. Kept close to
a NWPS/WW3 guidance blend for fcst wv hts.

SHORT TERM: A gale warning will be needed Sunday with some
gusts possibly approaching storm warning a few times early in
the day. A SCA will be needed Sunday night and Monday. Another
gale will likely be needed Tuesday into Wednesday as another
strong storm lifts across the area.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning from 9 PM this evening to noon EST Sunday
     for MEZ001-002.
     Wind Advisory until noon EST Sunday for MEZ003>006-010-011-
     015>017-029>032.
MARINE...Gale Warning until 5 PM EST Sunday for ANZ050>052.
&&

Near Term...VJN
Short Term...Bloomer
Long Term...Bloomer
Aviation...VJN/Bloomer
Marine...VJN/Bloomer
Hazardous weather outlook, Nov 10, 1:34 PM EST, 18 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
134 PM EST Sat Nov 10 2018

MEZ003>006-010-031-111845-
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-Southern Piscataquis-
134 PM EST Sat Nov 10 2018

...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY...

This Hazardous Weather Outlook is for East Central Maine, North
Central Maine, Northern Maine and West Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-002-111845-
Northwest Aroostook-Northeast Aroostook-
134 PM EST Sat Nov 10 2018

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST
SUNDAY...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029-030-032-111845-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Northern Washington-
134 PM EST Sat Nov 10 2018

...WIND ADVISORY IN EFFECT UNTIL NOON EST SUNDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine, East
Central Maine, Eastern Maine and Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-111845-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
134 PM EST Sat Nov 10 2018

...GALE WARNING IN EFFECT UNTIL 5 PM EST SUNDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 10, 8:27 AM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
827 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             1 SW VEAZIE             44.83N 68.71W
11/10/2018  M3.8 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0619 AM     SNOW             1 W GREENVILLE          45.46N 69.61W
11/10/2018  E3.8 INCH        PISCATAQUIS        ME   POST OFFICE

0518 AM     SNOW             2 S FORT KENT           47.23N 68.59W
11/10/2018  E1.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&
Local storm report, Nov 10, 8:59 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
859 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     SNOW             SANGERVILLE             45.16N 69.36W
11/10/2018  E3.0 INCH        PISCATAQUIS        ME   PUBLIC

0755 AM     SNOW             MILLINOCKET             45.66N 68.71W
11/10/2018  E2.7 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0755 AM     SNOW             SHERMAN                 45.87N 68.42W
11/10/2018  E4.0 INCH        AROOSTOOK          ME   PUBLIC

0801 AM     SNOW             BURLINGTON              45.21N 68.43W
11/10/2018  E3.0 INCH        PENOBSCOT          ME   PUBLIC

0818 AM     SNOW             PERHAM                  46.84N 68.20W
11/10/2018  E4.0 INCH        AROOSTOOK          ME   PUBLIC

0839 AM     SNOW             MADAWASKA               47.36N 68.32W
11/10/2018  E2.0 INCH        AROOSTOOK          ME   PUBLIC

0846 AM     SNOW             2 SW HAMPDEN            44.73N 68.86W
11/10/2018  M0.8 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0849 AM     SNOW             3 SSW DEXTER            44.98N 69.32W
11/10/2018  M0.8 INCH        PENOBSCOT          ME   TRAINED SPOTTER

&&
Local storm report, Nov 10, 9:39 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             2 W BANGOR              44.80N 68.81W
11/10/2018  M1.1 INCH        PENOBSCOT          ME   CO-OP OBSERVER

0430 AM     SNOW             SHIRLEY                 45.37N 69.62W
11/10/2018  E3.0 INCH        PISCATAQUIS        ME   PUBLIC

0830 AM     SNOW             4 NW MAPLETON           46.72N 68.22W
11/10/2018  M4.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0904 AM     SNOW             LINNEUS                 46.04N 67.96W
11/10/2018  E3.5 INCH        AROOSTOOK          ME   PUBLIC

0915 AM     SNOW             1 N CARIBOU             46.87N 68.01W
11/10/2018  M3.2 INCH        AROOSTOOK          ME   CO-OP OBSERVER

0930 AM     SNOW             1 NNW ABBOT             45.20N 69.46W
11/10/2018  M1.5 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

&&
Local storm report, Nov 10, 9:57 AM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
957 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             4 SSE BLANCHARD             45.22N 69.56W
11/10/2018  M3.8 INCH        PISCATAQUIS          ME   TRAINED SPOTTER

THIS IS A CORRECTION FOR LOCATION.

&&
Local storm report, Nov 10, 10:24 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1024 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     SNOW             PERHAM                  46.84N 68.20W
11/10/2018  E4.5 INCH        AROOSTOOK          ME   PUBLIC

0647 AM     SNOW             2 SE MILLINOCKET        45.64N 68.67W
11/10/2018  M3.0 INCH        PENOBSCOT          ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION MWTM1, MILLINOCKET
            WWTP.

0700 AM     SNOW             1 WSW CODYVILLE         45.43N 67.72W
11/10/2018  M3.0 INCH        WASHINGTON         ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION TOPM1, TOPSFIELD.

0700 AM     SNOW             2 S STOCKHOLM           47.01N 68.14W
11/10/2018  M2.3 INCH        AROOSTOOK          ME   COCORAHS

            COCORAHS STATION ME-AR-18, 2 S STOCKHOLM.

0600 AM     SNOW             2 SW FORT KENT          47.24N 68.61W
11/10/2018  M2.0 INCH        AROOSTOOK          ME   MESONET

            MESONET STATION FISM1, 1 SW FORT KENT.

0700 AM     SNOW             LILLE                   47.28N 68.11W
11/10/2018  M1.2 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION LILM1, LILLE.

0645 AM     SNOW             MILFORD                 44.94N 68.64W
11/10/2018  M1.0 INCH        PENOBSCOT          ME   COCORAHS

            COCORAHS STATION ME-PN-47, MILFORD.

0800 AM     SNOW             1 E CORINNA             44.92N 69.24W
11/10/2018  M1.0 INCH        PENOBSCOT          ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION CORM1, CORINNA.

&&
Local storm report, Nov 10, 10:50 AM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1050 AM EST SAT NOV 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     SNOW             6 N PATTEN              46.08N 68.43W
11/10/2018  M6.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

1025 AM     SNOW             1 E PRESQUE ISLE        46.69N 68.00W
11/10/2018  M3.2 INCH        AROOSTOOK          ME   NWS EMPLOYEE

1036 AM     SNOW             2 SE KOKADJO            45.66N 69.42W
11/10/2018  M4.5 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

1037 AM     SNOW             HOULTON                 46.13N 67.84W
11/10/2018  M1.9 INCH        AROOSTOOK          ME   PUBLIC

1030 AM     SNOW             1 W PRESQUE ISLE        46.68N 68.03W
11/10/2018  M2.5 INCH        AROOSTOOK          ME   NWS EMPLOYEE

&&

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:13 AM ESTHigh Wind WatchCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington11 hr
Nov 10, 1:52 PM ESTHigh Wind WarningCARAroostook22 hr

Nearby

Wind Advisories in Maine, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.